# SDR DALA2024021502253

- Difficulty date: February 13, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 74,388 hours, 34,946 cycles
- Engine: Cfmint CFM565A3
- Engine time: 68,486 hours, 52,357 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3263 - ATB - DUE TO ANTI ICE ENG2 VALVE CLSD ECAM MESSAGE. CANNOT CONTINUE INTO ICING CONDITIONS. CORRECTIVE ACTION: R/R #2 ENGINE ANTI-ICE VALVE. NO HELP. ITEM PLACED ON MEL PROCEDURES C/W (LOCKED VALVE IN OPEN POSITION). (LP: 4897922)
